Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A quasi-Hopf algebra freeness theorem


Author: Peter Schauenburg
Journal: Proc. Amer. Math. Soc. 132 (2004), 965-972
MSC (2000): Primary 16W30
Published electronically: July 7, 2003
MathSciNet review: 2045410
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the quasi-Hopf algebra version of the Nichols-Zoeller theorem: A finite dimensional quasi-Hopf algebra is free over any quasi-Hopf subalgebra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 16W30

Retrieve articles in all journals with MSC (2000): 16W30


Additional Information

Peter Schauenburg
Affiliation: Mathematisches Institut, Universität München, Theresienstr. 39, 80333 München, Germany
Email: schauen@rz.mathematik.uni-muenchen.de

DOI: http://dx.doi.org/10.1090/S0002-9939-03-07181-8
PII: S 0002-9939(03)07181-8
Keywords: Quasi-Hopf algebra, Nichols-Zoeller theorem, Hopf module
Received by editor(s): March 1, 2002
Received by editor(s) in revised form: November 24, 2002
Published electronically: July 7, 2003
Communicated by: Martin Lorenz
Article copyright: © Copyright 2003 American Mathematical Society